Whiteheads while on accutane

Hi there,

My face has always been prone to whiteheads; on average, I would wake up each morning with a couple of whiteheads. Normally, I would take a tweezer and gently squeeze and pop them…… no problem. The thing is, I just started my 1st Accutane course about a week ago. I’ve heard that the skin is more sensitive and prone to scarring while on Accutane, and that perhaps one shouldn’t pop whiteheads while on the drug. Is this definitely the case? I really don’t want to walk around in public with whiteheads on my face. What should I do here, and what can I do to try to prevent the formation of these whiteheads?

Thanks!!!!!

Related Acne Archive Posts & Questions

4 thoughts on “Whiteheads while on accutane

  1. imo this may not be true but.. i think its the deeper pimples like cysts that cause the scarring but popping a whitehead while on accutane will prolly increase the chance of it leaving a red mark (which takes months to fade) the whiteheads that i have gotton while on accutane have not been too big so i have gone some days just leaving them on my face until they dry up and die

  2. Whitehead I can’t stand them so I have to pop them as far as red marks go they seem to be the same as if I had poped them b4 I was on accutane and when my pimple drys out it leaves a red mark so as far as I knoe pimples are going to leave red marks wheither you pop them or not. But hey that just me.

  3. exactly, every zit leaves a redmark anyways, and popping it just makes it flatten quicker. i hate whiteheads, i try to let them live but they end up getting pop sooner or later if not by me then by the towel, face wasg, or stretching my face. all i know is not to swueeze too hard even if u try to get the whitehead completly out cuz u can spread it or make the redmarks worst and wider.

  4. i always pop mine like this I get a needle or safety pin and dip it in alcohol or peroxide to sanitize. I don’t squeeze my white head at all i just gently poke it with a needle and all the gunk drains out then I LIGHTLY press a piece of t/p or paper towel to absorb all the pus,etc. I can and finish by smoothing some antibiotic cream(neosporin) over it so it heals faster.This doesn’t damage my skin.

Comments are closed.